# SDR SIMA201809042003

- Difficulty date: September 2, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 34,288 hours, 30,162 cycles
- System (JASC): 3140 · Central Computers
- Part: Dau
- Part number: 7013348949
- Part serial: 01044259
- Condition: Failed
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAU NR 2 FAILED. PERFORMED FIM TASK 31-40-00-810-809-A. FOUND TO BE TRANSITORT CONDITION OF THE IC-60 COMPUTER. OPS CHECK OF IC-600 GOOD REF AMM 31-42-00. AIRCRAFT OK FOR CONTINUED SERVICE. REMOVED AND REPLACED NR 2 DAU IAW AMM 31-41-01. OPS CHECK GOOD AIRCRAFT OK FOR SERVICE.
